# SDR 2021FA0000315

- Difficulty date: November 8, 2021
- Submitted: November 8, 2021
- Operation: General aviation
- Make and model: Emb EMB-505
- Aircraft serial: 50500434
- Aircraft time: 750 hours
- Engine: Pwc PW535E
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

THE OPERATOR STATED THAT AFTER TAKEOFF THE FLIGHT CREW EXPERIENCED HIGH ENGINE VIBRATIONS WITH THE LEFT ENGINE.  THEY'RE CHECKLIST LED THEM TO DO AN ENGINE SHUTDOWN AND THEY RETURNED TO EVANSVILLE (EVV).  THEY TROUBLESHOT THE HIGH VIBES WITH EMBRAER AND PRATT AND WHITNEY DOWN TO THE STARTER GENERATOR. THE OVERHAUL INTERVAL FOR THE STARTER GENERATOR IS 1200 HOURS AND THE TOTAL AIRCRAFT HOURS WERE ONLY 750 HOURS.
